# SDR FDEA2020060321110

- Difficulty date: June 2, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A54612371201
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON INBD FISH PLATE CRACKED.  REMOVED FISH PLATE ON NR 1 PYLON INBD SIDE IAW SRM 51-40-21.  LOCATED AND DRILLED NEW FISH PLATE PO 962545.4 AND SHIM PO 972481.1 IAW SRM 51-40-44 AND DWG A54612371 ISSUE B, ASSEMBLED FISH PLATE AND SHIM IAW SRM 51-40-21 AND DWG A54612121 ISSUE N.  INSTALLED FISH PLATE ON NR 1 PYLON INBD SIDE IAW SRM 51-40-21 AND DWG A54612121 ISSUE N.
